Optimal control problems with variable endpoints

Pages: 507 - 516, Issue Special, July 2003

 Abstract        Full Text (193.3K)              

Bavo Langerock - SYSTeMS Research Group, Dept. of Electrical Energy, Systems and Automation, Ghent University, Technologiepark-Zwijnaarde 914, 9052 Zwijnaarde, Belgium (email)

Abstract: In a previous paper [5] we have proven a geometric formulation of the maximum principle for non-autonomous optimal control problems with fixed endpoint conditions. In this paper we shall reconsider and extend some results from [5] in order to obtain the maximum principle for optimal control problems with variable endpoint conditions. We only consider the case where one of the endpoints may vary, whereas the other is kept fixed.

Keywords:  optimal control theory, variable endpoints.
Mathematics Subject Classification:  49Kxx, 53Cxx.

Received: September 2002; Published: April 2003.